# SDR 97ZZZX566

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 18950016
- Condition: Bulged
- Location: Lt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EXHAUST WAS INSPECTED AFTER FAILURE OF RIGHT ENGINE EXHAUST STACK.  EXHAUST STACK WAS FOUND BULGED IN SAME AREA AS FAILURE OF RIGHT STACK (NR 7 CYL).  THIS AREA HAD A PRIOR QUALITY REPAIR AND WAS MISSING NUMEROUS HEAT STUDS.  STACK WAS SENT OUT FOR REPAIR.  42.4 HRS SINCE ANNUAL.
